# SDR DALA1157506310

- Difficulty date: September 19, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 92,135 hours, 11,261 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 4 DOOR FWD FRAME LOWER CORNER CRACK BS 1680.  S-25R. L=0.8 PERFORMED THE FRAME-WEB REPAIR PER B747-400 SRM 52-10-02 REPAIR 2 P201.  INSPECTION THRESHOLD 15000 DOOR FLIGHT CYCLES, INTERVAL 3000 DOOR FLIGHT CYCLES, METHOD INTERNAL AND EXTERNAL DVI.
